Inverse acoustic scattering problem in half-space with anisotropic random impedance

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Differential Equations
Volume262
Issue number4
Pages (from-to)3139-3168
Number of pages30
ISSN0022-0396
DOIs
Publication statusPublished - 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this

@article{c5ff83a113d044779d99b21d4ef41ca7,
title = "Inverse acoustic scattering problem in half-space with anisotropic random impedance",
keywords = "111 Mathematics",
author = "Helin, {Tapio Juhani} and Lassas, {Matti Juhani} and Lassi P{\"a}iv{\"a}rinta",
year = "2017",
doi = "10.1016/j.jde.2016.11.006",
language = "English",
volume = "262",
pages = "3139--3168",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",
number = "4",

}

Inverse acoustic scattering problem in half-space with anisotropic random impedance. / Helin, Tapio Juhani; Lassas, Matti Juhani; Päivärinta, Lassi.

In: Journal of Differential Equations, Vol. 262, No. 4, 2017, p. 3139-3168.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Inverse acoustic scattering problem in half-space with anisotropic random impedance

AU - Helin, Tapio Juhani

AU - Lassas, Matti Juhani

AU - Päivärinta, Lassi

PY - 2017

Y1 - 2017

KW - 111 Mathematics

U2 - 10.1016/j.jde.2016.11.006

DO - 10.1016/j.jde.2016.11.006

M3 - Article

VL - 262

SP - 3139

EP - 3168

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 4

ER -